Since 1978
Published in Sarov (Arzamas-16), Nizhegorodskaya oblast

RUSSIAN FEDERAL
NUCLEAR CENTER -
ALL-RUSSIAN RESEARCH INSTITUTE
OF EXPERIMENTAL PHYSICS
 
 Русский |  English
ABOUT EDITORIAL BOARD PUBLICATION ETHICS RULES FOR AUTHORS AUTHORS ARCHIVE MOST RECENT ISSUE IN NEXT ISSUE PAPER OF THE YEAR




HIGHER CONSERVATION LAWS FOR A WAVE EQUATION

V.E. Shemarulin
VANT. Ser.: Mat. Mod. Fiz. Proc 1992. Вып.1. С. 11-17.

      Conservation laws for a wave equation are derived. Explicit general formulas axe found for generating functions and their corresponding conservation laws. All leading minors of a special infinite matrix are proved to be nonzero.










[ Back ]


 
 
 
© FSUE "RFNC-VNIIEF", 2000-2024